MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 - WW1000 SERIES

SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 - WW1000 SERIES
Model Number WW1030P1EN
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one bci monitor device was received for investigation in good condition with a red boot and chargeable battery.The red led light was inspected on the main board and it was found to have one end of the led broken off the board due to impact.The main board was replaced and now the red led light is present on device power up.Based on the investigation and testing, the complaint was confirmed.The display issue was noted to be a result of impact sustained by the monitor during use and handling.The evaluation noted that the operation manual informs the user (chapter 1) in the warning section with the following information: "any monitor that has been dropped or damaged, should be inspected by qualified service personnel, prior to use, to insure proper operation.".
 
Event or Problem Description
Information was received that a smiths medical bci oximeter spectro2 - ww1000 series top alarm light was not working.The reporter declined to provide any further information.

Brand Name
BCI OXIMETER SPECTRO2 - WW1000 SERIES
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9377144
Report Number3012307300-2019-06655
Device Sequence Number16904132
Product Code DQA
UDI-Device Identifier30843418001211
UDI-Public30843418001211
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberWW1030P1EN
Device Catalogue NumberWW1030P1EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1